# SDR MWEA97126

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Rt Pack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS WITH RIGHT PACK RECEIVING AIR FROM APU THE SMALL OF HOT PLASTIC WAS DETECTED IN FWD GALLEY AREA.  MAINTENANCE REMOVED AND REPLACED RIGHT WATER SEPARATOR SOCK, NO MORE SMELL NOTED.
